Trazadone

Discussion in 'The Watercooler' started by Jody, Apr 23, 2010.

  1. Jody

    Jody Active Member

    I made a mistake and took 150 mgs of my daughter's trazadone, thinking it was the hand that held my darvocet and have been very sleepy for two days. OMG. I have never slept like this ever. I went home last night after work. Do not ask me what I did while at work yesterday. I can't imagine it was much or if anything was correct. :( I went to sleep at 6pm, woke up and my dog Broady had been put back in his crate, but not after the cute little puppy ate my brand new pair of shoes. Literally ate them and spit the pieces out all over my floor. (My fault). I panicked because the clock said 9:00. I have to be at work at 8:30. I run around the house and am getting ready for work, never noticing that it is dark outside. Throw on my clothes and then it hits me, something is not right. Total confusion, than I just go on back to bed. Guess what difficult child is awake and says " We had a good night tonight". OMG. Is she kidding me? You have been free to do everthing and anything that you want, and no one has told you to do a chore or take a shower or anything. I have to admit despite my shoes being eaten it was a pretty decent evening. Won't do that one again though. It's been two days and I am just now starting to feel okay again.
     
  2. Hound dog

    Hound dog Nana's are Beautiful

    Trazadone is pretty strong when you've not built up a tolerance for it. Maybe difficult child thinks it was a good night because of not having to do anything. lol

    At least you got rested up.:tongue:
     
  3. AnnieO

    AnnieO Shooting from the Hip

    been there done that - only it was when Onyxx was on Seroquel. I was groggy for about 24 hours. It was awful. Then the next night, husband accidentally gave her Seroquel to Jett. He slept well, but not groggy when he woke - and it had little to no effect on Onyxx.

    Trazadone didn't seem to have any effect on her either... husband takes it as needed for sleep. Works a charm on him.
     
  4. totoro

    totoro Mom? What's a GFG?

    I know it isn't too funny! But it is a little.. only because I take it. LOL
    I have read stories of how a grown man the size of body builder can be knocked out by 75mg because he had never taken it before but a tiny girl who was running manic, 200 mg wouldn't touch!!!

    I take 100-200 mg and it usually knocks me out but some nights I wake up and can't fall back asleep.

    At least difficult child had fun ;)
     
  5. GoingNorth

    GoingNorth Crazy Cat Lady

    I did this with a tablet of husband's MS Contin (Time released morphine) and landed in the hospital ER with an overdose. husband was used to the medication which he took for bone pain from his illness.

    Only time I'd had morphine was after surgery or severe joint injuries. Knocked me for a total loop and had me puking my guts up besides. One good thing about modern OD treatment is that they have a medication that knocks the opiates right off the receptor sites.

    I understand it can throw an addict into immediate withdrawal, but in my case it just stopped the OD sx completely. THAT was when I got husband a pill minder and set up his dosing so I wasn't passing his medications anymore.

    It was really stupid on my part. I went to take an antibiotic that was a similar color and shape and grabbed the wrong pill bottle. Didn't have my glasses on so couldn't read the label, plus I was sick and not thinking straight.
     
  6. AnnieO

    AnnieO Shooting from the Hip

    I've learned since then... Soon as medications come in... They get nail polish on the tops of the bottles. husband is purple, Onyxx is black, Jett is green and I am red.

    Yes.... They ARE my nail colors. LOL Kinda funny, that's all I use them for. Well... Except husband's.
     
  7. TerryJ2

    TerryJ2 Well-Known Member

    OMG, Jody!

    That actually sounds a lot like what my cousin has gone through over the past few mo's. I'm sure a lot of it was her Trazadone.

    I am sorry. Feel better! Drink lots of water and take lots of Vit B complex and C ! Think detox! Water, water, water.

    I like StepTO2's suggestions on color.
     
Loading...